# SDR SWAA2013031113522

- Difficulty date: February 14, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6565C25204
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEFT SKIN CRACKED AT STA 208.  REPAIRED SKIN PER EA.
